# SDR TSAA1077001

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 64,907 hours, 64,021 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 58 (HNL  ITO)- ON CLIMB OUT, NR 1 ENG FIRE WARNING LIGHT STARTED TO FLICKER AND BELL STARTED TO RING. PULLED BACK TO IDLE CONTINUED TO FLY AT IDLE, LIGHT AND BELL WENT OUT. R & R NR1 NOSE COWL DUCT DUE TO CRACK.  PERFORMED HIGH POWER ENGINE RUN LEAK AND OPS CK GOOD IAW AMM 75-11-61 PG 401.  ACFT RETURNED TO SERVICE.
